# SDR SWIA95721

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC685
- Engine: Garrtt TPE33111U
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI IN FELT POP IN RUDDER PEDALS.  ON FURTHER INSPECTION, FOUND THE RUDDER PEDALS NO LONGER MOVE THE RUDDER.  REPLACED RIGHT AFT RUDDER CABLE.  ADJUSTED TENSION, CHECKED RIGGING.  OPS CHECKS GOOD.
